# SDR CALA2022081602089

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 73,677 hours, 31,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Dented
- Location: Fr26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FR26 JUST BELOW STR 29 LEFT. GENERATED B Y V913126 ON HAECO LCQ NR 9298042/28042 X=.900, AND Y=.900. ACCOMPLISHED A DOUBLER REPAIR IAW SRM 53-21- 073 FR24 THRU FR35 ZONE A INSPECTION THRESHOLD FROM TIME OF ADL/ UNTIL 60,000FC/120,000FH AT INTERVALS FC TBD, FH TBD. INSPECTION 11-300-093 AND CONSIDERED A CAT B REPAIR. IAW SRI 53-21-11-205- REPAIR EMBODIMENT 60,000 FC, 120,000 FH. SUBSEQUENT INSPECTION METHOD TBD. MEASURED SKIN DENT AT LH FR26 JUST BELOW STR29 AND FOUND OUT OF LIMITS IAW SRM 53-00-11-283-005. DENT MEASURED D=.020, A=.100, OK TO DIP PER SRI 53-21-11-205-073 INSPECTION THRESHOLD FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT TIME OF ADL/ REPAIR EMBODIMENT 60,000 FC, 120,000 FH. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
